Related Questions

I have gallbladder disease with an ER of 14%. I occasionally have nausea and vomiting. My concern is that I always feel hungry and the need to eat constantly. Hair loss as well. Thyroid checked out fine. Could it be from the gallbladder?

Gall bladder. Hair loss and constant hunger are not symptoms of gall bladder disease. Since your thyroid tests are normal other tests such as blood sugar, iron level and pregnancy testing(unless this isn't a possibility)can be done. A gastroenterologist should be consulted to evaluate you for other gi issues although gall bladder dysfunction may explain periodic nausea and vomiting. Read more...
Unlikely. Symptoms that you have described can be due to other causes, and what comes to my mind is that it might be caused by medications, so are you on any treatment in particular? If so you might need to check about that. Also... stress might be another cause of hair loss and eating constantly. Read more...
Possibly. however I also suggest a pancreatic ultrasound, blood chemistires including Fasting blood sugar, A1c level, thyroid function and pancreatic enzymes coupled with a comprehensive physical exan. Read more...

I haven't been feeling right for going on a week now. I have no appetite, dizziness, nausea and vomiting, stiff neck and shoulders and pain in the right side of my head. What should I do?

Viral illness. This is not good and may be a viral syndrome and the nausea and vomiting could be symptoms of a severe illness or problem that needs treatment. I would see your doctor tomorrow or go to an urgicenter if not able to be see at the office. Could be an atypical viral meningitis. This would be unusual especially in the winter but there are also other things in the differential. see doc. Read more...

When I raise my arm or move it my shoulder tingling all down my arm and sever headache and pain in my neck and shoulder. And nausea and vomiting help?

See a doctor. This could be many things including some very concerning problems, go to an emergency room if you haven't been seen yet. Read more...
See doctor. for an evaluation. You may have muscle spasm or other cause compressing on a nerve with certain positions. Read more...

Even though they are not used much anymore do barbiturates normally cause nausea and vomiting as a side effect?

Yes. Yes, these are very common side effects with phenobarbital (for instance). Talk to your doctor if these side effects become concerning in any way. If you have any trouble breathing or chest pain - head to the ER. Hope that helps! Read more...

Can Bisoprolol cause nausea and vomiting?

Not commonly. Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. Read more...